English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Causal structure and algebraic classification of non-dissipative linear optical media

MPS-Authors
/persons/resource/persons20715

Schuller,  Frederic P.
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

AoP2010.04.008.pdf
(Any fulltext), 361KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Schuller, F. P., Witte, C., & Wohlfarth, M. N. (2010). Causal structure and algebraic classification of non-dissipative linear optical media. Annals of Physics, 325(9), 1853-1883. doi:10.1016/j.aop.2010.04.008.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0012-B719-7
Abstract
There is no abstract available